RUS  ENG
Full version
JOURNALS // Doklady Rossijskoj Akademii Nauk. Mathematika, Informatika, Processy Upravlenia // Archive

Dokl. RAN. Math. Inf. Proc. Upr., 2023 Volume 514, Number 1, Pages 123–128 (Mi danma443)

MATHEMATICS

On analogues of Herbrand's and Harrop's theorems for the joint logic of problems and propositions QHC

A. A. Onoprienko

HSE University, Moscow, Russia

Abstract: In this paper analogues of Herbrand's and Harrop's theorems for the logic QHC are proved.

Keywords: non-classical logics, logic of problems and propositions, disjunctive property, existential property, Herbrand's theorem, Harrop's theorem.

UDC: 510.64

Presented: A. L. Semenov
Received: 27.11.2023
Revised: 07.12.2023
Accepted: 07.12.2023

DOI: 10.31857/S2686954323602324


 English version:
Doklady Mathematics, 2023, 108:3, 528–532

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025